# SDR VNAA2017013000041

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 30,826 hours, 31,049 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Cracked
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OUTER HANDLE CRACKED. REMOVED AND REPLACED THE OUTER DOOR HANDLE.
